EconPapers    
Economics at your fingertips  
 

Implementation in multidimensional domains with ordinal restrictions

Debasis Mishra, Anup Pramanik () and Souvik Roy
Additional contact information
Souvik Roy: Indian Statistical Institute, New Delhi

Discussion Papers from Indian Statistical Institute, Delhi

Abstract: We consider implementation of a deterministic allocation rule using transfers in quasi-linear private values environments. We show that if the type space is a multidimensional domain satisfying some ordinal restrictions, then an allocation rule is implementable in such a domain if and only if it satisfies a familiar and simple condition called 2-cycle monotonicity. Our ordinal restrictions cover type spaces which are non-convex, e.g., the single peaked domain and its generalizations. We apply our result to show that in the single peaked domain, a local version of 2-cycle monotonicity is necessary and sufficient for implementation and every locally incentive compatible mechanism is incentive compatible.

Keywords: implementation; 2-cycle monotonicity; revenue equivalence; local incentive compatibility (search for similar items in EconPapers)
JEL-codes: D44 D47 D71 D82 D86 (search for similar items in EconPapers)
Pages: 32 pages
Date: 2013-05
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.isid.ac.in/~pu/dispapers/dp13-07.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:alo:isipdp:13-07

Access Statistics for this paper

More papers in Discussion Papers from Indian Statistical Institute, Delhi Contact information at EDIRC.
Bibliographic data for series maintained by Debasis Mishra ().

 
Page updated 2025-04-03
Handle: RePEc:alo:isipdp:13-07